Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

On the Hahn-Banach extension property

Author: Jonathan M. Borwein
Journal: Proc. Amer. Math. Soc. 86 (1982), 42-46
MSC: Primary 46A40; Secondary 06F20
MathSciNet review: 663863
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A self-contained and brief proof is given of the equivalence of the Hahn-Banach extension property (HB) and the conditional order completeness of the range space (LUB). Various other equivalences are discussed.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46A40, 06F20

Retrieve articles in all journals with MSC: 46A40, 06F20

Additional Information

PII: S 0002-9939(1982)0663863-X
Keywords: Ordered vector space, Hahn-Banach extension property, least upper bound, Lagrange multiplier theorem
Article copyright: © Copyright 1982 American Mathematical Society